# SDR 20010613CW008

- Difficulty date: May 25, 2001
- Submitted: June 13, 2001
- Operation: General aviation
- Aircraft: N646B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1116
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810003
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE ACTUATOR CRACKED.
